Lefschetz properties for complete intersection ideals generated by products of linear forms

Martina Juhnke-Kubitzke, Rosa M. Miró-Roig, Satoshi Murai, Akihito Wachi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we study the strong Lefschetz property of artinian complete intersection ideals generated by products of linear forms. We prove the strong Lefschetz property for a class of such ideals with binomial generators.

Original languageEnglish
Pages (from-to)3249-3256
Number of pages8
JournalProceedings of the American Mathematical Society
Volume146
Issue number8
DOIs
Publication statusPublished - 2018 Jan 1

Keywords

  • Complete intersection
  • Hilbert function
  • Initial ideals
  • Monomial ideals
  • Strong Lefschetz property

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Lefschetz properties for complete intersection ideals generated by products of linear forms'. Together they form a unique fingerprint.

  • Cite this